Volume 88, Number 3, November 2009
|Number of page(s)||5|
|Published online||13 November 2009|
Analytic solutions of the geodesic equation in axially symmetric space-times
ZARM, Universität Bremen - Am Fallturm, 28359 Bremen, Germany, EU
2 Institut für Physik, Universität Oldenburg - 26111 Oldenburg, Germany, EU
Corresponding author: firstname.lastname@example.org
Accepted: 27 October 2009
The complete sets of analytic solutions of the geodesic equation in Taub-NUT-(anti-) de Sitter, Kerr-(anti-)de Sitter and also in general Plebański-Demiański space-times without acceleration are presented. The solutions are given in terms of the Kleinian sigma functions.
PACS: 04.20.Jb – Exact solutions / 02.30.Hq – Ordinary differential equations
© EPLA, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.